# SDR UPS04842378

- Difficulty date: May 14, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Condition: Failed
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

N/A DURING TAXI OUR AND JUST BEFORE TAKEOFF, WE GOT A BUSS POWER FAIL LIGHT AND NR 4 GEN UNPARRALLED LIGHT ON. SMOKE BEGAN TO ACCUMULATE IN THE COCKPIT. TAXIED BACK TO RAMP. FOUND NR 4 GCP TO HAVE A HARD FAILURE.  SUSPECT NR 4 GCP AS CAUSE OF SMOKE. RAN A/C PNEUMATIC SYSTEM, CHECKS NORMAL. REMOVED AND REPLACED NR 4 GCP IAW MM 24-20-0 6-2.  PERFORMED OPERATIONAL CHECK IAW MM 24-20-00-0, OPS CHECKS GOOD.
